Translator Disclaimer
November 2007 Strong invariance principles for dependent random variables
Wei Biao Wu
Ann. Probab. 35(6): 2294-2320 (November 2007). DOI: 10.1214/009117907000000060

Abstract

We establish strong invariance principles for sums of stationary and ergodic processes with nearly optimal bounds. Applications to linear and some nonlinear processes are discussed. Strong laws of large numbers and laws of the iterated logarithm are also obtained under easily verifiable conditions.

Citation

Download Citation

Wei Biao Wu. "Strong invariance principles for dependent random variables." Ann. Probab. 35 (6) 2294 - 2320, November 2007. https://doi.org/10.1214/009117907000000060

Information

Published: November 2007
First available in Project Euclid: 8 October 2007

zbMATH: 1166.60307
MathSciNet: MR2353389
Digital Object Identifier: 10.1214/009117907000000060

Subjects:
Primary: 60F05
Secondary: 60F17

Rights: Copyright © 2007 Institute of Mathematical Statistics

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.35 • No. 6 • November 2007
Back to Top